Journal article icon

Journal article

Percolation on random Johnson-Mehl tessellations and related models (vol 140, pg 319, 2008)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00440-009-0247-1
Journal:
PROBABILITY THEORY AND RELATED FIELDS More from this journal
Volume:
146
Issue:
3-4
Pages:
567-570
Publication date:
2010-03-01
DOI:
ISSN:
0178-8051
Pubs id:
pubs:195151
UUID:
uuid:fe1e92b9-4389-4e70-b033-e71a0a0bc866
Local pid:
pubs:195151
Source identifiers:
195151
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP